Numerical simulation of dynamical behaviour op threelayered spherical shells with discrete ribbed filler under nonstationary loading

1Shtantsel', SE
1S.P. Timoshenko Institute of Mechanics of the National Academy of Sciences of Ukraine, Kyiv, Ukraine
Kosm. nauka tehnol. 2002, 8 ;(Supplement1):159-163
Publication Language: Russian
Postulation and numerical solution algorithm for nonslationary behavior problem of threelayers spherical shells with heterogeneous filler are considered. The system of nonlinear differential equations is based on the Timoshenko type theory of rods and shells. The Hamilton variation principle of stationary is used to obtain the motion equations. Numerical example is given.

1. Meish V. F., Shtantsel' S. E. Towards the construction of a mathematical model of the dynamic process of forced vibrations of three-layer shells with a discrete filler. Mathematical problems of mechanics of inhomogeneous structures, 1, 81-83 (Lviv, 2000) [in Ukrainian].
2. Novozhilov V. V. Fundamentals of the Nonlinear Theory of Elasticity, 212 p. (Gostekhteorizdat, Leningrad, Moscow, 1948) [in Russian].
3. Samarskii A. A. The Theory of Difference Schemes, 656 p. (Nauka, Moscow, 1977) [in Russian].
4. Lugovoi P. Z., Meish V. F. Numerical modeling of the dynamic behavior of reinforced shells of revolution under nonsteady loads. Prikladnaja mehanika, 28 (11), 38-44 (1992) [in Russian].